MathSciNet Relay Station
MathSciNet bibliographic data
MR2350397 (2008j:46010) 46B20 (46B04 47B07 52A21 52C17)
Swanepoel, Konrad J.; Villa, Rafael A lower bound for the equilateral number of normed spaces. Proc. Amer. Math. Soc. 136 (2008), no. 1, 127–131 (electronic).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement